# SDR SWAA2012123110963

- Difficulty date: December 27, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33857
- Aircraft time: 31,836 hours, 18,535 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 65C16820
- Condition: Loose
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER GIRT BAR SKIRT LOOSE AFT GALLEY DOOR SERVICE SIDE.  SECURED R2 DOOR SLIDE GIRT BAR SKIRT AS REQUIRED IAW TASK 25-61-06 SWA-001.
